Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A new proof of certain relations of Morse in the calculus of variations in the large


Author: D. E. Richmond
Journal: Bull. Amer. Math. Soc. 35 (1929), 248-258
DOI: https://doi.org/10.1090/S0002-9904-1929-04715-3
Cited work: Bull. Amer. Math. Soc., Volume 35, Number 1 (1929), 38--54
MathSciNet review: 1561719
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1929-04715-3